MAUDE Adverse Event Report: Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular

Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX6721
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the plug of a 6/7 mynx grip vascular closure device (vcd) was not released.There was no reported patient injury.The user shuttled down completely.There was no significant resistance when shuttling down, and no unusual force was applied when retracting the sheath.The advancer tube was engaged or visible.No damage was found on the device or device packaging prior to opening.The device was stored and prepared in accordance with the instructions for use (ifu).The mynx vcd was used in a diagnostic procedure with a retrograde approach.The deployer was mynx certified.The sheath introducer information was unknown, except that the sheath size was 6f.The vascular sheath introducer insertion angle was 30¿45 degrees.The vessel was arterial, and the device was used in the femoral artery.The vessel diameter was greater than 5 mm.There was no vessel tortuosity.The puncture location was the femoral artery.There was no peripheral vascular disease (pvd) or calcium in the vicinity of the puncture site.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, FL 95054
+1(786)313-8372
MDR Report Key50797460
Report Number3004939290-2026-01298
Device Sequence Number18773985
Product Code MGB
UDI-Device Identifier10862028000410
UDI-Public(01)10862028000410(17)280425(10)F2611504
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6721
Device Lot NumberF2611504
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown